# SDR SIMA20151118006

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,771 hours, 35,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAVATORY BUCKET IS CORRODED.  INSTALLED REPAIR DOUBLER & NUTPLATES IAW SRM 51-40-02 & SRM 51-40-09.  SEE WIPS & TASKS FOR DETAILS.
